Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

High ESR, chest pain, hair greying, dandruff. How to decrease ESR?

Hi! I am female age 26, having ESR 40, others reports - HB- 11.5. & my test - LFT, chest, thyroid, sgpt & sgot , TLC , DLC, widal are normal. i have no joint pains, just pin point red moles apperaing on skin which are 10-12 on arms & 1-2 on legs & sometimes little chest pain both side mailnly before mansuration & hair are becoming grey n dandruff in it. for hairs i am using seborrheic dermatitis shampoo & biotin. which decrease my dandruf for sometimes & after few months its appears again. for grey hair skin specialist sais - no treatment. please suggest how to decrease ESR, i have not taken vit. D & B12 test yet?? what madicine i should take?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for your query.

Raised ESR can occur due a number of disorders within our body like chronic infective conditions like tuberculosis and infective endocarditis, auto-immune diseases like systemic lupus erythematosus, rheumatoid arthritis, malignancy, or certain physiological conditions like pregnancy.

Now to decrease ESR to normal the underlying cause has to be identified and treated. You may consult a physician for this.

Dandruff more or less persists throughout life. You may use anti dandruff shampoo as advised and and once it has decreased you may use it once in a week or 15 days for maintenance.

For grey hair you may apply melitane 1% gel (available as altris gel by alembic)
and calcium pentothenate tablets orally under dermatological guidance.

Hope this addresses your concern.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor